MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5532-G-319
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: simplex p with tobramycin 1 pack; cat #: 6197-9-001; lot #: mha062.Triathlonctrfemconeaug sz3&4l; cat #: 5549-a-641; lot #: k2nh.Triathlon cemented stem-15mm x 50mm; cat #: 5560-s-115; lot #: 0100738l.Tri ts femur sz3 left; cat #: 5512-f-301; lot #: d3h9u.Triathlon stem extender 25mm; cat #: 5571-s-025; lot #: x42m4a.Triathlon femoral distal augment 5mm - size 3 left; cat #: 5540-a-301; lot #: b9x7d.Triathlon femoral distal augment 5mm - size 3 left; cat #: 5540-a-301; lot #: dei3g.Tri post augment sz3 5mm; cat #: 5543-a-300; lot #: dyd9e.Tri post augment sz3 5mm; cat #: 5543-a-300; lot #: d3g9i.Triathlon prim tib baseplate - cemented; cat #: 5520-b-300; lot #: yzbj.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
In response to follow-up, an exam note from (b)(6) 2020 noted: ".She experiences mild discomfort at the lateral joint line and into the distal it band.She is able to walk comfortably but struggles as the distance becomes greater." the reported treatment plan includes formal physical therapy.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10161522
Report Number0002249697-2020-01199
Device Sequence Number3045423
Product Code MBH
UDI-Device Identifier07613327050660
UDI-Public07613327050660
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number5532-G-319
Device Catalogue Number5532-G-319
Device Lot Number136J1M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient Weight62